MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; TAPERFILL HIP STEM, STANDARD, SIZE 14

ENCORE MEDICAL L.P. DJO SURGICAL; TAPERFILL HIP STEM, STANDARD, SIZE 14
Catalog Number 425-96-014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Impingement (4834)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the stem wasn't antiverted enough.Femoral acetabular impingement.
 
Additional Manufacturer Narrative
The agent reported, "the stem wasn't antiverted enough.Femoral acetabular impingement.Questions d6 and 8 were intentionally left blank as no implants were used today.Male 56" the previous surgery and the surgery detailed in this event occurred 1 year, 10 months, 22 days apart.Item number: 425-96-014."item description: taperfill hip stem, standard, size 14." lot#: 193r2043.Part revision: d.Product type: hip.Manufacture date: 03-jun-2024.Expiration date: 16-may-2030.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was a revision surgery due to inadequate stem anteversion, which led to femoral acetabular impingement.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.

Brand Name
DJO SURGICAL
Common Device Name
TAPERFILL HIP STEM, STANDARD, SIZE 14
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key25311151
Report Number1644408-2026-01004
Device Sequence Number10535445
Product Code LPH
UDI-Device Identifier00888912078597
UDI-Public00888912078597
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number425-96-014
Device Lot Number193R2043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2062
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-281, LOT: 857B1320.; 940-00-040, LOT: 149Z1121.; 940-02-60I, LOT: 804Z1122.; 951-01-50I, LOT: 2220A1038.; 952-28-50I, LOT: 2228A1051.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale